# SDR ASAA2012090492827

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 17,732 hours, 5,574 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7160 · Engine Air Intake System
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET HAS 15 LOOSE FASTENERS ON LIPSKIN, BETWEEN 2 & 10 O`CLOCK POSITION.  R & R FASTENERS IAW SRM  51-40-02 REF CMM 71-11-22.
